EQUATIONS OF MOTION OF VARIABLE MASS NONHOLONOMIC DYNAMICAL SYSTEMS IN POINCARé-CHETAEV VARIABLES
Acta Phys. Sin
Citation Search Quick Search
Acta Phys. Sin.  2001, Vol. 50 Issue (5): 805-810    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
EQUATIONS OF MOTION OF VARIABLE MASS NONHOLONOMIC DYNAMICAL SYSTEMS IN POINCARé-CHETAEV VARIABLES
QIAO YONG-FEN, ZHAO SHU-HONG
东北农业大学,哈尔滨150030

Copyright © Acta Phys. Sin
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn
meinvmeinvmeinvmeinvmeinv